American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11\-XX) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jonah Leshin. Solvable number field extensions of bounded root discriminant. Proc. Amer. Math. Soc. 141 (2013) 3341-3352.
Abstract, references, and article information   
View Article: PDF

[2] Hester Graves and M. Ram Murty. A family of number fields with unit rank at least $4$ that has Euclidean ideals. Proc. Amer. Math. Soc. 141 (2013) 2979-2990.
Abstract, references, and article information   
View Article: PDF

[3] Mark Turpin. A pseudorotation with quadratic irrational rotation number. Proc. Amer. Math. Soc. 140 (2012) 227-233. MR 2833535.
Abstract, references, and article information   
View Article: PDF

[4] S. F. Keating. An infinite family of summation identities. Proc. Amer. Math. Soc. 130 (2002) 3433-3437. MR 1913024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1